| Texto completo | |
| Autor(es): |
Shahidi, M.
;
Esmi, E.
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | COMPUTATIONAL & APPLIED MATHEMATICS; v. 41, n. 8, p. 16-pg., 2022-12-01. |
| Resumo | |
In this paper, we use a metric derivative which is based on the Hausdorff distance between fuzzy numbers. Using this concept of differentiability, we study fuzzy delay differential equations and also prove a result which guarantees the existence of the approximate solutions. The proof of this result is constructive and provides a method to obtain approximate solutions based on fuzzy arithmetic. In order to illustrate the applicability of the presented results, we provide an example with Hutchinson equation and other with a two-dimensional system. (AU) | |
| Processo FAPESP: | 22/00196-1 - Equações diferenciais fuzzy com derivadas interativas em escalas temporais |
| Beneficiário: | Mina Shahidi |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 20/09838-0 - BI0S - Brazilian Institute of Data Science |
| Beneficiário: | João Marcos Travassos Romano |
| Modalidade de apoio: | Auxílio à Pesquisa - Programa Centros de Pesquisa Aplicada |